Formulas for mechanical cubatures in $n$-dimensional space
Doklady Akademii Nauk, Tome 137 (1961) no. 3, pp. 527-530
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_137_3_a9,
author = {S. L. Sobolev},
title = {Formulas for mechanical cubatures in $n$-dimensional space},
journal = {Doklady Akademii Nauk},
pages = {527--530},
year = {1961},
volume = {137},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_137_3_a9/}
}
S. L. Sobolev. Formulas for mechanical cubatures in $n$-dimensional space. Doklady Akademii Nauk, Tome 137 (1961) no. 3, pp. 527-530. http://geodesic.mathdoc.fr/item/DAN_1961_137_3_a9/